| Model Number |
TECT1612AL |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Hernia (2240); Distress (2329); Discomfort (2330); Deformity/ Disfigurement (2360); Neuralgia (4413); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence, pain, very hardened tissue, mental pain/anguish, scarring, disfigurement, defective mesh, disability, impairment, loss of enjoyment of life, emotional distress, and failure of mesh.Post-operative patient treatment included revision surgery, mesh revision, removal of mesh.
Additional Manufacturer Narrative
Additional info: a3a, a4, b5, b7, h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left femoral hernia.It was reported that after implant, the patient experienced hernia enlargement, nerve damage, severe left groin neuralgia, lump, aching, adhesions, recurrence, pain, very hardened tissue, mental pain/anguish, scarring, disfigurement, defective mesh, disability, impairment, loss of enjoyment of life, emotional distress, and failure of mesh.Post-operative patient treatment included medication, hernia repair, neurectomy, revision surgery, mesh revision, removal of mesh.